# SDR AALA20100606LAX01

- Difficulty date: June 5, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 60,442 hours, 17,319 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED CENTER FUEL BOOST PUMP LIGHT FLICKERING DURING FLIGHT.  FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE AND FERRIED TO TUL FOR FURTHER MAINTENANCE DUE TO REPEATS OF ISSUE.  REPLACED PRESSURE SWITCH AND K10399 RELAY.  SYSTEM GROUND CHECK NORMAL OPERATION.
